# SDR DALA2024040103937

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: UKNKNOWN
- Condition: Corroded
- Location: Bs 1017-1049
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON LONGERON 22LH FROM STA 1017/STA 1049 AND LONGERON ENDS 22LH AND 24 LH STA 1053. ALSO CORROSION ON SHIMS OF LONGERONS 22LH, 23LH, AND 24LH BTW STA 1037-1042 AND FILLERS AT STA 1053 AND STR 21LH/STR 23LH AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00661: CORROSION LEVEL 2. LONGERON 22LH FROM STA 1017/STA 1049 WAS REPAIRED PER B717 SRM 53-00-05-2R PROCEDURE 2 REPAIR 2, 51-41-01-0G, AND 51-41-05-0G. END LONG 22LH AND 24 LH STA Y=1053 WERE REPLACED AND INSTALLED PER NRC 00819 AND 00010. ALSO SHIMS OF LONGERONS 22LH, 23LH, AND 24LH BTW STA 1037-1042 WERE FABRICATED PER DWG 543604 REV EG. AND INSTALLED ON NRC 00010. FILLER STA 1053 BTW STR 21LH TO 23LH WAS FABRICATED PER DWG 9918572 REV AA AND INSTALLED ON NRC 00010. (LP #0269752)
